Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Infant with viral infection, rash, Taking antibiotic which cured it but started fever. What should i do?

Baby boy 14 months large for age has viral infection...had rash which is almost gone... probably babat measles . Dr Prescribed antibiotic and PONSTAN (50g per 5ml) at 5 ml THREE times a day. Ponstan works almost miraculously and boy is happy and full of life. PROBLEM fever starts coming back after about 4 hours and goes to almost 39c . He is then very sick and once started twitching. Can we give PONSTAN more than the prescribed 3 times per day? (Our doctor not available today.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Welcome to Health Care Magic
Hope you are doing good. You can Use Ponstan 3 times a day 50mg per 5ml do not exceed the dose. Fever is not a disease its an indicator in a body , you should find out the causes of fever. You can use Paracetamol between the interval of Ponstan. As it is safe drug.
I hope have answered your Query
Wish your kid great health
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor